Results 1 to 3 of 3
No early refills, have to wait until Tuesday.
  1. #1
    Toronto416 is offline New Member
    Join Date
    Jun 2013
    Location
    Toronto, Canada
    Posts
    3

    Default No early refills, have to wait until Tuesday.

    I have nobody to talk to so I hope that writing this here, I will help myself and maybe make others feel not so alone.

    I'm not proud of this. It began with an exercise addiction after losing a lot of weight. I injured my achilles tendon (it's amazing how something so small can be so painful); I have horrid joint pain, and a few months ago I tripped in an alley over a speedbump and came down knees first - hard. This summer has not been kind to me. I went through my Lortab a little too fast and I can't get it refilled until Tuesday. I'm in hell with this waiting. I think the worst part was with the pharmacist (after I called in my refill) was so short with me 'well, you're way too early. You're gonna have to wait 'til Tuesday.' Click. I'm not naive as I work in health care and I know pharmacies everywhere get calls from pill seekers begging for this or that, wanting favours and whatnot. I didn't bother calling back or going down there because I know what would happen.

    As well, here in Ontario, we must sign narcotics contracts that specify where we can get refills from and when. It clearly defines how many days between refills, etc., and that's all there is to it. You can not go to the emergency room anymore with pain symptoms because now we are told you must go through your general practitioner or dentist if you're already being treated for something. I don't dare phone my doctor because I also know if you try to get your prescription filled early you can be red flagged as a drug seeker, or dropped altogether from getting painkillers again. So they've got me. I hate waiting but I know I'd hate it even more if I was told 'well, according to the electronic chart (which began Canada-wide recently) you've had early refills, we can't risk having someone like you as a patient; see ya'.

    My medications allow my body to be relatively pain-free and permit me to exercise, walk, hike, do things that make me feel great. I don't need antidepressants; working out is my go-to. As long as I'm not putting excess pressure on my heels or knees I'm good. But when that does happen, I wake up barely able to walk. It's like someone stuck pushpins into my heels. But then I see people in wheelchairs and barely able to function and I feel like such a loser because if they can function, work every day, do things and be happy and here I am complaining about something that, in the broader sense is so insignificant. I feel very guilty about that. I am angry because I have always been very strong and able to push through anything, whatever it takes, but this time I don't want to leave the house. I CAN'T clue my parents into this. So I have to put on a happy smile and pretend nothing's happening when I'm unable to sleep, I have these end-of-the-world thoughts at 2am, I wake up thinking 'you've got this...just get up and do something' only to come back home 2 hours later ready to cry, angry at myself...and I know, come Tuesday, I'll be feeling back to my normal self again, thinking 'thank goodness that's over'. I never want to go through this again.

  2. #2
    iloerose is offline Platinum Member
    Join Date
    Jul 2009
    Posts
    3,016

    Default

    It's begun to happen here too, you sign a contract, you get a specific allotment pills and certain number of days between refills. Too bad and so sad and that's it. You don't have anywhere to turn to with narcotics. In this case you went through your script 6 days before your due date and there is really no excuse. You would probably not get a narcotic again if you pushed it. I wouldn't be so hard but I've been there. One of the signs of dependency is when you start to run out early. Being on lortab is not a cure for what you have and you might want to seek alternatives to the very addicting lortab. Just a suggestion. There are many people, especially on the need to talk board that deal with pain w/o narcotics, simply because long term they begin to not work as well and you find yourself taking more. The other thing is, is that you can't go away when you have a refill due, you are basically tied to the dates and numbers. So, something to think about.

    In the meantime you are going to go through w/d. Doesn't matter if you're addicted or not, you're dependent.
    Things you can do: You have the flu, that's what the symptoms are going to be like. You sound like a healthy person, so you CAN get through this. The pain tends to be worse because the lortab has been block receptors in your brain that you have naturally, but have been taken over by the medicine. You are going to feel like **** for a few days. I would think that day 3 will be the worse and by 4 or 5 you will feel better.


    You will need some pain reliever: motrin or tylenol.
    Stay hydrated, drink good fruit juices.
    Eat, at least something
    Gatorade and Hyland's Restul Leg, bananas and potassium are good for and RLS.
    You may need Immodium AD, which has loperimide (an opiate like substance that doesn't cross blood/brain barrier.

    For sleep: Nyquilzzzzz is said to be good. Sleepy time tea, 4 bags to 2 cups of hot water and a hot bath with epsom salts. You can also use melatonin for sleep.

    There is nothing wrong except the detox, which is like the flu: use it as an excuse for a few days. You should be feeling better by the end of the weekend, except, perhaps, from your pain. Usual detox from Lortab is 3-5 days, that's about average. You will make it through. Emotions run high at this time, just hang tough.

    Peace,

    Iloerose

  3. #3
    dddclark is offline New Member
    Join Date
    Aug 2013
    Posts
    1

    Default

    hi-i'm a new member here, and wanted to ask why you couldn't share with your parents? Are they judgemental, or you just don't communicate? I work really hard to keep communication open with my kids and unless there is something you're not telling us, I would hope they would have compassion for you. Especially since you have a documented injury. I assume you've gotten your refill, since you've not been back to post. Best of luck, and sorry you're dealing with this.

Similar Threads

  1. Please Help! Worried what may happen since having repeated early refills ?
    By lisaberry in forum Prescription Drug Addiction
    Replies: 5
    Last Post: 04-20-2017, 05:40 AM
  2. Question about Oxycodone refills.
    By ViktorNY13 in forum Pharmacists
    Replies: 2
    Last Post: 05-05-2014, 07:38 AM
  3. narcotic refills
    By LOTSAPOP in forum Drug Information
    Replies: 13
    Last Post: 12-29-2013, 05:57 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22